New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Nerve Type Pain & Spots on back.
7 Replies
Nola - August 11

Hello - New to the forum. Recently diagnosed.
Has anyone else had "Shingles" type pain? I have had sharp pain in my back (different places) and sometimes in the front that feels very similar to the "nerve" type pain that I experienced when I had shingles.
My back has also broken out in what look like pimples. They are not painful or itchy...just spotty.

 

axxie - August 11

Hi Nola and welcome to the forum.

Recently diagnosed, hope you are commencing treatment for your Fibro.

What you are experiencing with what look like a pimples is usually from the drugs they have prescribed, read up online what you are taking. I know for a fact if you have been given a prescription for Cymbalta most will develop this pimple, usually get one or two in different parts of your body. That will go away on it's own with your body gets used to it.

If they are many pimples then it can be a reaction to the medication you are taking, I would suggest you take antihistamine which should take care of the problem within a week to 10 days.

As a reminder if you had hives or shingles most people who have Fibro will experience shingles at one point, very important that when new vaccine comes out for shingles that you get it. Suppose to be out next year I hear in Canada, maybe already out in US, not sure.

 

Nola - August 11

Thanks for that Axxie
The only drug I was on when I first broke out was 10mg of Endep (Tricyclic antidepressant) I am now "trialling" Lyrica but I was not on that when I noticed the spots.
I was unaware of a predisposition to Shingles with Fibro. I am seeing my GP next week so will mention it to her
I am in Victoria, Australia so I imagine treatments etc will differ to many involved in this forum.

 

JOEGIRL - August 11

Nola, Welcome,,,
Ihave to say that I to have noticed a pimple here and there and I was wondering whats going on at my age. A woman in her 50's shouldn't be getting pimples. LOL . O well, maybe its just stress.I am on Lyrica and pericets. Goodluck and let me know how the Lyrica works for you. It has helped me with pain butI only been on it couple months so I still dealing with side effects.Weight gain , fluid , for sure. Don't like that at all.

 

ALM - August 11

You might simply have had another attack of shingles, particularly as you say you have little pimply spots. Unfortunately, the shingles virus stays in your system for life and can trigger an attack of shingles when you are particularly stressed or run down.

 

Nola - August 11

Joegirl you are right - I am pushing the big 50 and between this Fibro business, Perimenopause & now pimples - one does wonder if nature is not playing some nasty little trick.
With rgards to the Lyrica, My Rheumatolist gave me a couple of sample packs as it is quite expensive over here.I have only been on for a week - at this stage I cant say I have noticed a huge difference. The weight gain side effect is a huge concern for me as I seem to have gained about 7 kilos since this year. At the moment I am weighing up if I should get the prescription once I run out of the sample packs.

 

JOEGIRL - August 12

Nola,You are right about the Lyrica being expensive but my dr. gave me a huge box of samples . He really thinks it is the best meds for fibro and I feel it is for me except for the weight gain. I wish you luck and hope it works for you. Even tho it may put a few pounds on you it really has helped the pain.I am hoping that I can start doing some type of exercise once the pain is better and that will help with the weight problem.I use to workout everyday until this happened to me and I miss it so much.
Yea , you are right . I think nature is jerking us around but women are strong ,so hang in there girl,

 

mimosette - August 12

Is the area of pimples/rash on just one side of the body? To the right or left of an imaginary line down the center ? Shingles, or so my sister's dr told her, almost always stays to one side of he body.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question